# SDR IPXA2017072819845

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 52,822 hours, 17,174 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU BITE MAINT MESSAGE DISPLAYED. MX MESSAGE CLEARED IAW FIM 49-11-00
